MAUDE Adverse Event Report: MEDTRONIC IRELAND SILVERHAWK ATK; CATHETER, PERIPHERAL, ATHERECTOMY

MEDTRONIC IRELAND SILVERHAWK ATK; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number P4055
Medical Device Problem Codes Difficult to Flush (1251); Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician used a silverhawk device with a 7fr sheath and 0.014 wire during treatment of a fibrous lesion in the patient¿s distal left superficial femoral artery (sfa).No tortuosity or calcification reported.Ifu was followed.Device prepped without issue.Pre-dilation was performed.It is reported that during the procedure, difficulty was experienced when trying to flush tissue.The thumb switch on the cutter driver would fully transition into the on and off positions.The cutter driver was released from the catheter and reattached.A new cutter driver was then connected.Due to the inability to fully open and close the cutter window due to the thumb switch, plaque was not able to be flushed from the nosecone.No damage noted to device.A second atherectomy device as opened to complete the procedure.No injury reported.
 
Additional Manufacturer Narrative
Additional information: the thumbswitch on the cutter driver could not be completely turned off, it would not fully transition into the on and off positions.The device was safely removed from the patient.The cutter was inside the housing for removal, but the cutter window could not completely close.No deformation noted in the cutter if information is provided in the future, a supplemental report will be issued.

Brand Name
SILVERHAWK ATK
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8887204
Report Number9612164-2019-03363
Device Sequence Number2514350
Product Code MCW
UDI-Device Identifier00643169968431
UDI-Public00643169968431
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2021
Device Catalogue NumberP4055
Device Lot Number0009543498
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2019
Supplement Date Received by Manufacturer08/13/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1